# SDR ASAA2014051307798

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,756 hours, 7,292 cycles
- System (JASC): 2430 · DC Generating System
- Part: Module
- Part number: 233A32053
- Part serial: D01071
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 25,911 hours, 9,616 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELECTRIC LIGHT ON, STATIC INVERTER INOPERATIVE.  ACFT GROUNDED.  REMOVED STATIC INVERTER REF MM:24-34-21.  INSTALLED STATIC INVERTER REF MM 24-34-21-400-801.  FAILS OPS CK.  FAULT INDUCED W/ RCCB C/B OPEN TO CK STATIC INVERTER POWER LEADS TORQUE.  STATIC INVERTER OPS NORMAL IAW TASK 24-34-21-400-801.  WHEN POWERING ACFT AFTER REPLACEMENT OF STATIC INVERTER STATIC INVERTER WOULD NOT POWER UP.  CYCLED INVERTER REMOTE CB AND STATIC INVERTER POWERED UP.  SUSPECT STATIC INVERTER RCCB.  REPLACED STATIC INVERTER RCCB REF MM 24-34-31-000-803-002 & -400-803-002. OPS NORMAL.  ON THE FOLLOWING FLIGHT, "ELECT" AMBER ANNUNCIATION WITH AMBER "MASTER CAUTION" LIGHT CAME ON FOR NO MORE THAN 2 MINUTES.  NO OVERHEAD PANEL INDICATIONS OF A PROBLEM.  WHEN RETESTED ON RECALL "ELECT" WAS NOT REMAINING AFTER TEST.  RESET ON ITS OWN.  CHECKED PINS ON D11714A/B (BACK OF SPCU) FOR PUSHED PINS & D652 FOR PUSHED PINS. NO DEFECT NOTED. MEGGED OUT PIN 25 (D11714A) TO D652, PIN 22. NO DEFECT NOTED. INSPECTED CONNECTORS D11714A/B AND D11712 A/B, AND ALSO D652. NO DEFECTS NOTED. REPLACED THE GENERATOR DRIVE AND STANDBY POWER CONTROL MODULE (P5-5) AS PART OF THE EA.  ALL OPS CHECKS WERE NORMAL.
